MathSciNet Relay Station
MathSciNet bibliographic data
MR360598 10B15 (14G13)
Schmidt, Wolfgang M. A lower bound for the number of solutions of equations over finite fields. Collection of articles dedicated to K. Mahler on the occasion of his seventieth birthday. J. Number Theory 6 (1974), 448–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement